Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 241930, 7 pages
http://dx.doi.org/10.1155/2013/241930
Research Article

Locally and Globally Exponential Synchronization of Moving Agent Networks by Adaptive Control

1School of Control Engineering, Northeastern University at Qinhuangdao, Qinhuangdao 066004, China
2Department of Electrical Information Engineering, Henan Institute of Engineering, Zhengzhou 451191, China

Received 18 February 2013; Accepted 23 September 2013

Academic Editor: Yannick De Decker

Copyright © 2013 Lifu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The exponential synchronization problem is investigated for a class of moving agent networks in a two-dimensional space and exhibits time-varying topology structure. Based on the Lyapunov stability theory, adaptive feedback controllers are developed to guarantee the exponential synchronization between each agent node. New criteria are proposed for verifying the locally and globally exponential synchronization of moving agent networks under the constraint of fast switching. In addition, a numerical example, including typical moving agent network with the Rössler system at each agent node, is provided to demonstrate the effectiveness and applicability of the proposed design approach.